Translator Disclaimer
November/December 2013 Null controllability of a population dynamics with degenerate diffusion
Bedr'Eddine Ainseba, Younes Echarroudi, Lahcen Maniar
Differential Integral Equations 26(11/12): 1397-1410 (November/December 2013).

Abstract

In this paper, we are interested in the null controllability of a linear population dynamics model with degenerate dispersion coefficient. We develop first a Carleman-type inequality for its adjoint system, and then an observability inequality which allows us to establish the existence of a control acting on a subset of the space domain which steers the population of a certain age to extinction in a finite time.

Citation

Download Citation

Bedr'Eddine Ainseba. Younes Echarroudi. Lahcen Maniar. "Null controllability of a population dynamics with degenerate diffusion." Differential Integral Equations 26 (11/12) 1397 - 1410, November/December 2013.

Information

Published: November/December 2013
First available in Project Euclid: 4 September 2013

zbMATH: 1313.35193
MathSciNet: MR3129015

Subjects:
Primary: 35K65 , 92D25 , 93B05 , 93B07

Rights: Copyright © 2013 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 11/12 • November/December 2013
Back to Top